# SDR VNAA20250629012

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320234
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM AT RBL 12 FWD SIDE OF FS280 IS CRACKED.   REPAIRED BY CUTTING AWAY DAMAGED PORTION AND INSTALLING REPAIR PARTS IAW MHIRJ REO 690-53-11-1976 REV-- DATED 2025-04-25
